# SDR 9SUA2017092601

- Difficulty date: September 24, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N580JS
- Make and model: Emb EMB-500
- Aircraft serial: 0079
- Aircraft time: 7,202 hours, 6,342 cycles
- Engine: Pwc PW617FE
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON REACHING AN ALTITUDE OF 30,000',  PAX DOOR OPEN CAS WARNING MESSAGE ILLUMINATED. DECLARED AN EMERGENCY, STARTED AN EMERGENCY DESCENT AND RAN THE CHECKLIST IN THE QRH.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED THE DOOR SEVERAL TIMES AND COULD NOT DUPLICATE THE DISCREPANCY.
